# SDR SWAA2017050113442

- Difficulty date: April 6, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE UPPER ''T'' CAP CRACKED AT BS 294, RBL 52.  REPAIRED T CAP PER IAW EA.
